# SDR COMA0760339

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 19,199 hours, 16,251 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1155
- Condition: Faulty
- Location: Nlg
- Part time: 17,366 hours, 14,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5475 - GEAR DISAGREE, NOSE DOOR INDICATED INTRANSIT, AIRCRAFT RETURNED BACK TO BOS AND LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
